# SDR CALA2014062791344

- Difficulty date: June 26, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N483UA
- Make and model: Airbus A320-232
- Aircraft serial: 1586
- Aircraft time: 41,603 hours, 17,954 cycles
- Engine: Iae V2527A5
- System (JASC): 5220 · Emergency Exits
- Part: Door Seal
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HISSING NOISE AT EMER EXIT PLUG DOOR AT 20A.  INSPECTED & CLEANED FWD LT HATCH SEAL & SEAL MATING SURFACE & OUTSIDE HANDLE GASKET IAW MT 53-004 & MM 52-21-11-000-001-A.  NO SEAL OR GASKET DAMAGE NOTED.
